# SDR CA041230003

- Difficulty date: December 27, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,357 hours
- Engine: Pwa PT6A28
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Seized
- Location: Blower Assy
- Component: Blower Assy, Raythn
- Component part number: 903840311
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) PILOTS NOTICED SMOKE COMING FROM UNDER THE LT INSTRUMENT PANEL THAT QUICKLY STARTED TO FILL THE COCKPIT.  THEY DESCENDED, DEPRESSURIZED AND DECLARED AN EMERGENCY.MAINTENANCE DISCOVERED THAT THE BLOWER MOTOR HAD SEIZED CAUSING THE SMOKE IN THE AIRCRAFT.
